Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 98, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2009, 3:09 PM EDT for Broward County, Hendry County, Palm Beach County, Florida. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2009, 3:09 PM EDT (19:09 UTC)
- Expired
- Jun 23, 2009, 4:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Hendry County, FL, Palm Beach County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:15 PM EDT | TSTM WND GST 68 | 5 Ssw Rotenberger Wildl, FL | MESONET REPORTED GUST OF 59 KNOTS OR 68 MPH AT 315 PM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 2:33 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4163 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 231909
SVRMFL
FLC011-051-099-232000-
/O.NEW.KMFL.SV.W.0098.090623T1909Z-090623T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
309 PM EDT TUE JUN 23 2009
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BROWARD COUNTY IN SOUTH FLORIDA.
SOUTHWESTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
SOUTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA.
* UNTIL 400 PM EDT
* AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES EAST OF HOLEY
LAND WILDLIFE MANAGEMENT AREA TO 9 MILES WEST OF ROTENBERGER
WILDLIFE MANAGEMENT AREA...AND MOVING SOUTHEAST AT 30 MPH.
* THE LINE OF STORMS WILL AFFECT...
MICCOSUKEE SERVICE PLAZA...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
EAST TOLL GATE ON ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
DOPPLER RADAR INDICATES THAT THESE STORMS MAY PRODUCE DANGEROUS
WINDS OF 60 TO 75 MPH ALONG HIGHWAY 27 AND ALLIGATOR ALLEY. DRIVING
CONDITIONS WILL BE EXTREMELY HAZARDOUS WITH NO VISIBILITY. MOTORISTS
ARE URGED TO PULL OFF THE ROADWAY AS THESE STORMS PASS THROUGH.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2616 8043 2597 8045 2596 8061 2598 8069
2599 8069 2598 8087 2604 8087 2625 8088
2626 8098 2645 8087 2640 8028 2619 8031
TIME...MOT...LOC 1907Z 323DEG 25KT 2640 8049 2636 8096
$$
GS1 follow-up statement
421
WWUS52 KMFL 231950
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
350 PM EDT TUE JUN 23 2009
FLC011-232000-
/O.CON.KMFL.SV.W.0098.000000T0000Z-090623T2000Z/
BROWARD FL-
350 PM EDT TUE JUN 23 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHWESTERN BROWARD COUNTY...
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF EAST TOLL GATE ON ALLIGATOR ALLEY
TO 7 MILES SOUTH OF MICCOSUKEE SERVICE PLAZA...MOVING SOUTHEAST AT 30
MPH.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS TO NEAR 70 MPH.
MESONET SITES HAVE REPORTED 60 TO 70 MPH WINDS ACROSS INLAND BROWARD
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2616 8043 2597 8045 2596 8061 2598 8069
2599 8069 2598 8087 2625 8088 2617 8087
2622 8085 2619 8031
TIME...MOT...LOC 1949Z 323DEG 25KT 2605 8044 2607 8087
$$
GSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:57 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 23, 2:57 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT TUE JUN 23 2009
.DISCUSSION...SEVERE THUNDERSTORM WATCH WAS ISSUED EARLIER FOR MOST
OF CENTRAL AND SOUTHERN FLORIDA. THE ATMOSPHERE OVER SOUTHEAST
FLORIDA HAD STABILIZED BUT SINCE THEN HAS DESTABILIZED. SPC IS
PLANNING TO REISSUE ANOTHER WATCH FOR ALL OF SOUTH FLORIDA.
MID/UPPER LEVEL LOW ABOUT 31N/72W IS SPITTING OUT A DECENT SHORT
WAVE MOVING SOUTH THROUGH CENTRAL FLORIDA AND WITH VERY
UNSTABILIZED ATMOSPHERE, SEVERE STORMS ARE A GOOD POSSIBILITY OVER
CENTRAL AND SOUTH FLORIDA.
FOR THE REST OF THE WEEK, HAVE FOLLOWED THE GFS40 MOS GUIDANCE NUMBERS
WITH SCATTERED SHOWERS AND THUNDERSTORMS EVERY AFTERNOON AND EARLY
EVENING. THE TROFING OVER THE ATLANTIC WILL MOVE NORTHEAST AND THE
INFLUENCE FROM SHORT WAVE WILL BE MUCH LESS WITH RIDGING BUILDING
BACK OVER OUR AREA SOMEWHAT AND EXPECT MORE NORMAL TEMPS AND POPS
THROUGH THE WEEKEND.
&&
.MARINE...WINDS WILL BE 15 KNOTS OR LESS AND SEAS 4 FEET OR LESS
THROUGH THE PERIOD.
&&
.FIRE WEATHER...NO CONCERNS AT THIS TIME SINCE HUMIDITIES ARE
ABOVE CRITICAL VALUES..DISCUSSION...
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 75 89 77 89 / 20 30 30 40
FORT LAUDERDALE 75 89 76 88 / 30 50 30 50
MIAMI 75 90 76 89 / 30 50 30 50
NAPLES 78 90 75 88 / 30 50 30 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR FLZ063-
FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-
FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR FLZ069.
AM...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR AMZ610-
AMZ630-AMZ650-AMZ651.
GM...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR GMZ656-
GMZ657.
&&
LONG TERM...18/GR
SHORT TERM/AVIATION...65/GSHazardous weather outlook, Jun 23, 2:55 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 255 PM EDT TUE JUN 23 2009 FLZ063-066>075-168-172>174-240715- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 255 PM EDT TUE JUN 23 2009 ...SEVERE THUNDERSTORM WATCH ALL OF SOUTH FLORIDA UNTIL 9 PM EDT... ...HEAT ADVISORY COASTAL COLLIER COUNTY UNTIL 8 PM EDT... ...MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: WEST WINDS OF AROUND 15 MPH WILL PRODUCE A MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST. THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AND SOME THUNDERSTORMS MAY POSSIBLY BECOME SEVERE OVER THE WESTERN PORTIONS OF SOUTH FLORIDA WITH WIND GUSTS TO NEAR 60 MPH. HAIL TO PENNY SIZE MAY ALSO BE POSSIBLE ALONG WITH FREQUENT LIGHTNING AND HEAVY RAINFALL. TORNADOES: THE STRONGEST THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING A BRIEF TORNADO. WATERSPOUTS: THE STRONGEST THUNDERSTORMS AS THEY MOVE OFFSHORE INTO THE GULF WATERS WILL BE CAPABLE OF PRODUCING A WATERSPOUT. WIND: WIND GUSTS TO NEAR 60 MPH MAY BE POSSIBLE TODAY IN THE STRONGEST THUNDERSTORMS. HAIL: HAIL TO NEAR NICKEL SIZE MAY BE POSSIBLE TODAY IN THE STRONGEST THUNDERSTORMS. FLOODING: THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL TODAY WHICH MAY PRODUCE PONDING OF WATER ON POORLY DRAINED ROADWAYS. TEMPERATURES: ANOTHER HOT AND HUMID DAY IS EXPECTED ACROSS ALL OF SOUTH FLORIDA, HOWEVER AFTERNOON THUNDERSTORMS MAY BRING A BRIEF BIT OF RELIEF TO THE TEMPERATURES. HEAT INDEXES ACROSS THE AREA WILL STILL TOP OUT AROUND 105 ACROSS THE REGION TODAY AND RANGE BETWEEN 105 AND 110 ALONG COASTAL COLLIER COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD WITH HEAVY RAINFALL, FREQUENT LIGHTNING, AND GUSTY WINDS BEING THE BIGGEST THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Jun 23, 1:56 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
156 PM EDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND GST PALMDALE 26.94N 81.31W
06/23/2009 E60 MPH GLADES FL PUBLIC
FISHEATING CREEK CAMPGROUND EMPLOYEE REPORTED WIND GUSTS
OF 60 MPH AROUND 145 PM EDT.
&&
RAGARCIASpecial weather statement, Jun 23, 2:10 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
210 PM EDT TUE JUN 23 2009
FLZ063-067-068-071-231915-
GLADES FL-INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
INLAND BROWARD COUNTY FL-
210 PM EDT TUE JUN 23 2009
...STRONG THUNDERSTORMS APPROACHING INTERIOR PALM BEACH COUNTY...
AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
TAYLOR CREEK TO FELDA...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS WILL AFFECT...
CANAL POINT...
BELLE GLADE...
OKEELANTA...
CALOOSA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHWESTERN FLORIDA.
LAT...LON 2656 8032 2633 8081 2634 8088 2675 8089
2677 8127 2690 8111 2682 8095 2693 8108
2675 8087 2680 8095 2677 8093 2669 8074
2696 8062 2704 8095 2705 8093 2696 8063
2695 8019
TIME...MOT...LOC 1810Z 303DEG 26KT 2711 8071 2652 8142
BAXTERLocal storm report, Jun 23, 2:28 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND GST BUCKHEAD RIDGE 27.14N 80.89W
06/23/2009 E60 MPH GLADES FL PUBLIC
GLADES COUNTY EMERGENCY MANAGEMENT RELAYED REPORT THAT A
TRANSFORMER BLEW OUT IN BUCKHEAD RIDGE AROUND 200 PM EDT.
60 MPH WINDS WERE REPORTED IN THE AREA AT THAT TIME.
&&
RAGARCIASpecial weather statement, Jun 23, 2:53 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
253 PM EDT TUE JUN 23 2009
FLZ066-067-070-071-073-231915-
HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
253 PM EDT TUE JUN 23 2009
...STRONG THUNDERSTORMS MOVING TOWARDS INTERIOR BROWARD COUNTY...
AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BELLE GLADE TO 7
MILES NORTHEAST OF HENDRY CORRECTIONAL I/A/P...MOVING SOUTHEAST AT 30
MPH.
THESE STORMS WILL AFFECT...
ALLIGATOR ALLEY IN BROWARD COUNTY...
ROTENBERGER WILDLIFE MANAGEMENT AREA...
HOLEY LAND WILDLIFE MANAGEMENT AREA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2633 8029 2619 8030 2615 8034 2612 8035
2614 8044 2597 8043 2599 8086 2614 8088
2646 8088 2647 8102 2656 8088 2646 8088
2640 8028 2633 8028
TIME...MOT...LOC 1852Z 303DEG 26KT 2666 8065 2640 8115
BAXTERLocal storm report, Jun 23, 2:58 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
258 PM EDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM MARINE TSTM WIND 6 E BUCKHEAD RIDGE 27.14N 80.79W
06/23/2009 M55.00 MPH AMZ610 FL BUOY
L001 BUOY ON LAKE OKEECHOBEE REPORTED WIND GUSTS OF 48
KNOTS OR 55 MPH AT 215 PM EDT.
0215 PM MARINE TSTM WIND 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
06/23/2009 M56.00 MPH AMZ610 FL BUOY
L005 BUOY ON LAKE OKEECHOBEE REPORTED A WIND GUST OF 49
KNOTS OR 56 MPH AT 215 PM EDT.
&&
RAGARCIASpecial weather statement, Jun 23, 3:03 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
303 PM EDT TUE JUN 23 2009
FLZ067-068-168-232000-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
303 PM EDT TUE JUN 23 2009
...STRONG THUNDERSTORMS MOVING TOWARD METRO PALM BEACH COUNTY...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
NORTH PALM BEACH GENERAL AIRPORT TO 4 MILES NORTHEAST OF ROTENBERGER
WILDLIFE MANAGEMENT AREA...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS WILL AFFECT...
CALOOSA...
JUPITER FARMS...
NORTH PALM BEACH GENERAL AIRPORT...
JUPITER...
PALM BEACH GARDENS...
RIVIERA BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2632 8007 2634 8023 2634 8075 2696 8028
2696 8010 2695 8010 2696 8007 2685 8006
TIME...MOT...LOC 1903Z 307DEG 28KT 2689 8030 2643 8077
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 22, 9:18 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 22, 10:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 22, 11:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 23, 12:23 AM EDT | Special Marine Warning | MFL | 82 min | |
| Jun 23, 1:39 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 23, 3:37 AM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 23, 4:56 AM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 23, 5:40 AM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Jun 23, 6:22 AM EDT | Special Marine Warning | MFL | 83 min | |
| Jun 23, 6:24 AM EDT | Special Weather Statement | MFL | Martin | 51 min |
| Jun 23, 6:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 23, 6:50 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 55 min |
| Jun 23, 7:20 AM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 23, 7:26 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 49 min |
| Jun 23, 7:33 AM EDT | Special Weather Statement | MFL | Glades | 57 min |
| Jun 23, 7:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 23, 7:47 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 43 min |
| Jun 23, 7:49 AM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 23, 8:04 AM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 23, 8:18 AM EDT | Special Marine Warning | MFL | 117 min | |
| Jun 23, 8:18 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Jun 23, 8:21 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade, Palm Beach | 54 min |
| Jun 23, 8:49 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Jun 23, 9:15 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 39 min |
| Jun 23, 9:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 23, 10:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 23, 11:16 AM EDT | Heat Advisory | MFL | Collier | 9 hr |
| Jun 23, 11:48 AM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 23, 1:10 PM EDT | Special Weather Statement | MFL | Collier | 65 min |
| Jun 23, 1:17 PM EDT | Special Weather Statement | MFL | Glades | 28 min |
| Jun 23, 1:21 PM EDT | Special Marine Warning | MFL | 24 min | |
| Jun 23, 1:22 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 38 min |
| Jun 23, 1:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 23, 1:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 23, 2:01 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 44 min |
| Jun 23, 2:20 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 55 min |
| Jun 23, 2:42 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 63 min |
| Jun 23, 2:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 23, 3:03 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
| Jun 23, 3:34 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 41 min |
| Jun 23, 3:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 23, 3:39 PM EDT | Special Weather Statement | MFL | Broward | 66 min |
| Jun 23, 3:43 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 62 min |
| Jun 23, 3:46 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jun 23, 3:53 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 52 min |
| Jun 23, 3:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 23, 4:09 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 23, 4:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 23, 4:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 57 min |
| Jun 23, 4:23 PM EDT | Special Marine Warning | MFL | 97 min | |
| Jun 23, 4:48 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 57 min |
| Jun 23, 4:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 23, 4:51 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 23, 4:54 PM EDT | Special Marine Warning | MFL | 96 min | |
| Jun 23, 5:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 23, 5:52 PM EDT | Special Marine Warning | MFL | 113 min | |
| Jun 23, 5:56 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Jun 23, 6:33 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Jun 23, 6:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 23, 6:45 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 30 min |
| Jun 23, 7:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 23, 7:49 PM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.